# SDR DLM11011851

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 44,974 hours, 5,715 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 19A6511
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LIGHT ELECTRICAL FUMES IN 2R LAV.  REPLACED 2R LAV VENT FAN.
